Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Spots on hand and right foot, appear like puss and disappear, itching, had similar spots during pregnancy. What can these spots be?

Hi I have a few spots on my hands and the bottom of my right foot . They appear like little puss spots and disappear the next day then new ones appear. I ve been getting them for about two months they don t hurt but can itch sometimes. I had similar spots when I was pregnant but the doctor said it was nothing and they went away but these ones don t seem to go away. Can you help?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have purpura in the affected area. This is a common condition during pregnancy and alter on after some month s of pregnancy too. I advise you to not pinch or pop the area. You can apply a moisturizing cream. If itching is or pain is present then can take benadryl or paracetamol accordingly. Eat a lot of vitmain C containing fruits which improves the condition.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor